Partial Differential Equations
Kato's inequality when Δu is a measure
Comptes Rendus. Mathématique, Volume 338 (2004) no. 8, pp. 599-604.

We extend the classical version of Kato's inequality in order to allow functions uL1loc such that Δu is a Radon measure. This inequality has been recently applied by Brezis, Marcus, and Ponce to study the existence of solutions of the nonlinear equation −Δu+g(u)=μ, where μ is a measure and g: is a nondecreasing continuous function.

Nous étendons l'inégalité de Kato classique à des fonctions uL1loc telles que Δu est une mesure de Radon. Cette inégalité a été récemment utilisée par Brezis, Marcus et Ponce pour étudier l'existence de solutions de l'équation elliptique non linéaire −Δu+g(u)=μ, où μ est une mesure et g: est une fonction croissante et continue.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.12.032
Brezis, Haı̈m 1, 2; Ponce, Augusto C. 1, 2

1 Laboratoire Jacques-Louis Lions, Université Pierre et Marie Curie, BC 187, 4, pl. Jussieu, 75252 Paris cedex 05, France
2 Rutgers University, Department of Math., Hill Center, Busch Campus, 110 Frelinghuysen Rd, Piscataway, NJ 08854, USA
@article{CRMATH_2004__338_8_599_0,
     author = {Brezis, Ha{\i}\ensuremath{\ddot{}}m and Ponce, Augusto C.},
     title = {Kato's inequality when {\ensuremath{\Delta}\protect\emph{u}} is a measure},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {599--604},
     publisher = {Elsevier},
     volume = {338},
     number = {8},
     year = {2004},
     doi = {10.1016/j.crma.2003.12.032},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.12.032/}
}
TY  - JOUR
AU  - Brezis, Haı̈m
AU  - Ponce, Augusto C.
TI  - Kato's inequality when Δu is a measure
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 599
EP  - 604
VL  - 338
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.12.032/
DO  - 10.1016/j.crma.2003.12.032
LA  - en
ID  - CRMATH_2004__338_8_599_0
ER  - 
%0 Journal Article
%A Brezis, Haı̈m
%A Ponce, Augusto C.
%T Kato's inequality when Δu is a measure
%J Comptes Rendus. Mathématique
%D 2004
%P 599-604
%V 338
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.12.032/
%R 10.1016/j.crma.2003.12.032
%G en
%F CRMATH_2004__338_8_599_0
Brezis, Haı̈m; Ponce, Augusto C. Kato's inequality when Δu is a measure. Comptes Rendus. Mathématique, Volume 338 (2004) no. 8, pp. 599-604. doi : 10.1016/j.crma.2003.12.032. http://www.numdam.org/articles/10.1016/j.crma.2003.12.032/

[1] Ancona, A. Une propriété d'invariance des ensembles absorbants par perturbation d'un opérateur elliptique, Comm. Partial Differential Equations, Volume 4 (1979), pp. 321-337

[2] Boccardo, L.; Gallouët, T.; Orsina, L. Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 13 (1996), pp. 539-551

[3] Brezis, H.; Cazenave, T.; Martel, Y.; Ramiandrisoa, A. Blow up for ut−Δu=g(u) revisited, Adv. Differential Equations, Volume 1 (1996), pp. 73-90

[4] Brezis, H.; Ponce, A.C. Remarks on the strong maximum principle, Differential Integral Equations, Volume 16 (2003), pp. 1-12

[5] H. Brezis, M. Marcus, A.C. Ponce, Nonlinear elliptic equations with measures revisited, in preparation

[6] L. Dupaigne, A.C. Ponce, Singularities of positive supersolutions in elliptic PDEs, Selecta Math. (N.S.), in press

[7] Fukushima, M.; Sato, K.; Taniguchi, S. On the closable part of pre-Dirichlet forms and the fine supports of underlying measures, Osaka Math. J., Volume 28 (1991), pp. 517-535

[8] Kato, T. Schrödinger operators with singular potentials, Israel J. Math., Volume 13 (1972), pp. 135-148

Cited by Sources: